# SDR VTZA96139

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 2761 · Drag Control Actuator
- Part: Spoiler Actuator
- Part number: TY176301C
- Condition: Failed
- Location: Rt Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6182 - TYS-IAD - ABORTED TAKEOFF AND LANDED AT TYS DUE TO CONFIGURATION WARNING AND SPOILER NO LOCKED LIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI (52679) MEL 27-30 AT TYS.  MAINTENANCE REMOVED AND REPLACED SPOILER ACTUATOR AT IAD CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
